# SDR VNAA202304251111

- Difficulty date: April 22, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 26,529 hours, 21,333 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pin
- Part number: 4114T06P03
- Condition: Unserviceable
- Location: Fan Blade
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE CLIMBING OUT OF DTW THE FLIGHT CREW ENCOUNTERED AN ENGINE VIBE ISSUE. THEY THEN MADE THE DECISION TO RETURN TO DTW. REMOVED AND REPLACED FAN BLADE PINS IAW CRJ 700 AMM 12-20-72-640-803. VIBE CHECK GOOD.
